# SDR ASOA201000957

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ENTRY FLOOR EDGE MEMBER HAS CORROSION AROUND NUTPLATE HOLES.  REMOVED CARGO DOOR SILL PLATE IAW SRM 51-42-06, 51-42-21 AND 51-42-13, FOUND DOOR SILL TO BE OUT OF LIMITS IAW SRM 53-61-23.  FABRICATED CARGO BAY FLOOR SILL USING 2024-T3 .050 PO NR W3776 IAW PART REMOVED IAW REO 601R-53-61-1574 REV A, ASA EC/TC REO 6014R-53-61-1574, STEP 2.  COMPLIED WITH STEP 6 OF ASA EC/TC REO 601R-53-61-1574.  PERFORMED EDDY CURRENT OF CARGO FLOOR SILL PLATE CUTLINE IAW NDTM 51-20-06.  NO INDICATIONS NOTED.  INSTALLED SILL PLATE AND DOUBER.  C/W ALL STEPS OF EC/TC REO 601R-53-61-1574.
